MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00008506-199701000-00006

Медицинская библиотека · Journal of neurosurgical anesthesiology · 1997

Metabolic consequences of a sorbitol overdose during neurosurgery.

Buijs E J, van Zuylen H J

Клинический случайСтатьяПеревод в очереди

Аннотация

The authors present a case of severe electrolyte and acid-base disturbances after administration of sorbitol. The rate of sorbitol infusion was in excess of the stated maximum safe infusion rate in parenteral nutrition. Sorbitol was used for treating raised intracranial pressure. The mechanisms of sorbitol metabolism leading to hyperlactacemia, lactic acidosis, hyperuricemia, depletion of intracellular ATP and ADP and depletion of inorganic phosphates are described.

Для цитирования: Buijs E J, van Zuylen H J. Metabolic consequences of a sorbitol overdose during neurosurgery.. Journal of neurosurgical anesthesiology. 1997. DOI: 10.1097/00008506-199701000-00006.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.